Representation of solutions of Hamilton-Jacobi equations

Hitoshi Ishii

Research output: Contribution to journalArticle

26 Citations (Scopus)
Original languageEnglish
Pages (from-to)121-146
Number of pages26
JournalNonlinear Analysis
Volume12
Issue number2
DOIs
Publication statusPublished - 1988
Externally publishedYes

Fingerprint

Differential Games
Hamilton-Jacobi Equation
Viscosity Solutions

Keywords

  • differential games
  • Hamilton-Jacobi equations
  • viscosity solutions

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this

Representation of solutions of Hamilton-Jacobi equations. / Ishii, Hitoshi.

In: Nonlinear Analysis, Vol. 12, No. 2, 1988, p. 121-146.

Research output: Contribution to journalArticle

Ishii, Hitoshi. / Representation of solutions of Hamilton-Jacobi equations. In: Nonlinear Analysis. 1988 ; Vol. 12, No. 2. pp. 121-146.
@article{28f7905b01d24283a25eb654e5a43df9,
title = "Representation of solutions of Hamilton-Jacobi equations",
keywords = "differential games, Hamilton-Jacobi equations, viscosity solutions",
author = "Hitoshi Ishii",
year = "1988",
doi = "10.1016/0362-546X(88)90030-2",
language = "English",
volume = "12",
pages = "121--146",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "2",

}

TY - JOUR

T1 - Representation of solutions of Hamilton-Jacobi equations

AU - Ishii, Hitoshi

PY - 1988

Y1 - 1988

KW - differential games

KW - Hamilton-Jacobi equations

KW - viscosity solutions

UR - http://www.scopus.com/inward/record.url?scp=0010962499&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010962499&partnerID=8YFLogxK

U2 - 10.1016/0362-546X(88)90030-2

DO - 10.1016/0362-546X(88)90030-2

M3 - Article

AN - SCOPUS:0010962499

VL - 12

SP - 121

EP - 146

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 2

ER -